# SDR AWXA0000837

- Difficulty date: November 2, 2000
- Submitted: November 2, 2000
- Operation: Air carrier
- Aircraft: N189AW
- Make and model: Boeing 737277
- Aircraft serial: 22656
- Aircraft time: 55,550 hours, 45,869 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Part number: 651758245
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK, VERTICAL BEAM CRACKED AT STA 178, LBL 20, WL 229.  CUT OUT DAMAGED AREA,  FABRICATED REPAIR WEB, AND INSTALLED REPAIR PARTS  IAW 737 SRM 51-40-2.
